Title: Block orthogonal systems for symmetrical P-forms
Authors: Vanmelkebeek, Dieter *
Bultheel, Adhemar * # ×
Issue Date: Dec-1993
Publisher: Elsevier
Series Title: Journal of computational and applied mathematics vol:49 issue:1-3 pages:305-315
Conference: Seventh Spanish Symposium on Orthogonal Polynomials and Applications location:Granada, Spain date:23-27 September 1991
Abstract: To study polynomials orthogonal with respect to the logarithmic equilibrium measure on the Julia set of a nonlinear polynomial P, Bessis and his coworkers introduced a symmetric bilinear form, the symmetric P-form. It is a non-Hermitian variant of a genuine inner product, the Hermitian P-form. The main reason for doing so was the existence of a three-term recurrence relation between the polynomials of successive degree of an orthogonal system.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science